Universidad Complutense de Madrid
E-Prints Complutense

On local convexity of bounded weak topologies on banach-spaces

Impacto

Downloads

Downloads per month over past year



Gómez Gil, Javier (1984) On local convexity of bounded weak topologies on banach-spaces. Pacific Journal of Mathematics, 110 (1). pp. 71-76. ISSN 0030-8730

[img] PDF
Restringido a Repository staff only

534kB

Official URL: http://projecteuclid.org/euclid.pjm/1102711098


URLURL Type
http://projecteuclid.org/Organisation


Abstract

This paper is devoted to the question "Under what conditions on a Banach space E is it true that the bounded weak topology is locally convex?". The theorem of Banach and Dieudonné shows that reflexivity is a sufficient condition. The author proves that reflexivity is also a necessary condition


Item Type:Article
Uncontrolled Keywords:Duality and reflexivity in normed spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15819
Deposited On:03 Jul 2012 11:03
Last Modified:25 Jun 2018 07:54

Origin of downloads

Repository Staff Only: item control page